# SDR AALA201811269021

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 98,734 hours, 15,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP DEFLECTION  CONTROL TRACK CAME LOOSE.  THE AIRCRAFT WAS GROUNDED.    CONNECTED FLAP DEFLECTION  CONTROL TRACK IAW AMM 27-51-23-101.
